Player type distributions as state variables and information revelation in zero sum repeated games with discounting
AbstractThis paper examines the role of the player type distributions in repeated zero sum games of incomplete information with discounting of payoffs. In particular the strategic "sufficiency" of the posterior distributions for histories and the Limiting properties of the posterior sequence are discussed. It is shown that differentiability of the value function is sufficient to allow the posteriors to serve as "state" variables for histories. The limiting properties of the posterior distributions are considered and a characterization given of the set of possible limit points of the posterior distribution. This characterization is given in terms of the "value" of information in the one-stage game.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by University College Dublin in its series Open Access publications from University College Dublin with number urn:hdl:10197/603.
Date of creation: Aug 1992
Date of revision:
Publication status: Published in Mathematics of Operations Research (1992-08) v.17, p.640-656
Contact details of provider:
Web page: http://www.ucd.ie
Discounted payoffs; Incomplete information; Zero-sum games;
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Décamps, Jean-Paul & Mariotti, Thomas, 2000.
"Irreversible Investment and Learning Externalities,"
IDEI Working Papers
97, Institut d'Économie Industrielle (IDEI), Toulouse.
- Decamps, J.-P. & Mariotti, T., 2000. "Irreversible Investment and Learning Expternalities," Papers 00-534, Toulouse - GREMAQ.
- Matthew O. Jackson & Ehud Kalai & Rann Smorodinsky, 1998.
"Bayesian Representation of Stochastic Processes under Learning: de Finetti Revisited,"
1228, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Matthew O. Jackson & Ehud Kalai & Rann Smorodinsky, 1999. "Bayesian Representation of Stochastic Processes under Learning: de Finetti Revisited," Econometrica, Econometric Society, vol. 67(4), pages 875-894, July.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Joseph Greene).
If references are entirely missing, you can add them using this form.